Bulletin of the American Mathematical Society

Ahlfors' conjecture concerning extreme Sario operators

Nevin Savage

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 72, Number 4 (1966), 720-724.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Savage, Nevin. Ahlfors' conjecture concerning extreme Sario operators. Bull. Amer. Math. Soc. 72 (1966), no. 4, 720--724. https://projecteuclid.org/euclid.bams/1183528182

Export citation


  • 1. L. V. Ahlfors, Remarks on Riemann surfaces, Lectures on functions of a complex variable, Univ. Michigan Press, Ann Arbor, 1955, pp. 45-48.
  • 2. R. R. Phelps, Extreme positive operators and homomorphisms, Trans. Amer. Math. Soc. 108 (1963), 265-274.
  • 3. J. V. Ryff, On the representation of doubly stochastic operators, Pacific J. Math. 13 (1963), 1379-1386.
  • 4. L. Sario, A linear operator method on arbitrary Riemann surfaces, Trans. Amer. Math. Soc. 72 (1952), 281-295.